# SDR DALA2019072604421

- Difficulty date: July 26, 2019
- Submitted: July 26, 2019
- Operation: Air carrier
- Aircraft: N928AT
- Make and model: Boeing 717-200
- Aircraft serial: 55076
- Aircraft time: 48,207 hours, 33,498 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHT FORWARD OF ROW 1 WAS FOUND TO BE INOPERATIVE. MAINTENANCE REPLACED THE EMERGENCY LIGHT BATTERY PACK IAW AMM 33-57-03. OPERATIONAL CHECK OF THE LIGHTS IS NOW GOOD. (LP #5967728)
